MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT261418
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 02/13/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
Additional devices included on this report are as follows: catalog #plc141400/ serial # (b)(4)/ udi # (b)(4).Patient weight: asked but unavailable.Other relevant history, including preexisting medical conditions: asked but unavailable concomitant medical products and therapy dates: asked but unavailable.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure related adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to, endoleak, aneurysm rupture and death.
 
Event or Problem Description
On (b)(6) 2019 the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.On post-op follow-up on an unknown date, an unconfirmed endoleak (suspected to be a proximal type i) was observed.On 8-month post-op follow-up on an unknown date, no endoleak was present on imaging.The physician reported that the suspected endoleak was expected to have, "cleared up".The patient was lost to follow-up.On (b)(6) 2021, the patient was in a car accident and was found to be deceased.Upon autopsy it was observed that the patient's abdominal aortic aneurysm was ruptured.It is reportedly unknown if the rupture was secondary to the car accident, or if the car accident was secondary to the rupture.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11396378
Report Number3007284313-2021-01273
Device Sequence Number1283529
Product Code MIH
UDI-Device Identifier00733132622474
UDI-Public00733132622474
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Model NumberRLT261418
Device Catalogue NumberRLT261418
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2021
Initial Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age74 YR